I've been on it for 1 month. Will this ease up? I'm pretty miserable! Thanks for your time.
I am on the generic brand of cymbalta and have been experiencing diarrhea during the day and night?
- 10 Oct 2018 by Sardac
- 12 October 2018 (9 weeks ago)
- cymbalta, depression, diarrhea, osteoarthritis, back pain, fibromyalgia, generalized anxiety disorder, chronic pain, generic, brand
Hi Sardac. There are many side effects of Cymbalta (Duloxetine). It can cause diarrhea or constipation. For me it was constipation and it lasted the whole 10 years I’ve been taking it. I have been tapering off slowly and I’m down from 60 mg to 15 mg and I no longer have that problem. There are many horrible side effects from these types of medications. In my opinion if the diarrhea hasn’t eased up yet then there’s a good chance that it could continue. I realize that there are medications that can be taken to help with different side effects but I chose to taper off instead of taking more medications. I will warn you though if you decide that Cymbalta (Duloxetine) is not for you please taper off slowly or you could experience what is called ‘The Discontinuation Syndrome’. I’m sorry if I sound negative but I went through a nightmare on this drug and I will never advise anyone to take it. Just research all that you can and you will see many others who went through the same things. Please do take care and best wishes to you. Cindy
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Dec 2012 • 6 answers
Updated 8 Aug 2018 • 3 answers
Updated 3 Jan 2017 • 2 answers
Updated 14 Oct 2018 • 8 answers
Updated 12 days ago • 2 answers